A 26-year-old member asked:
how can i better my alertness and looks on days when i take multiple allergy/asthma medications?
2 doctor answers
Dr. Alan Goldsobel answered
43 years experience Allergy and Immunology
Control allergies: Patients with allergies and asthma can have tiredness as a common symptom. Sleep patterns can be disrupted and some older antihistamines cause a lot of drowsiness. Take non-sedating antihistamines, keep your allergies and asthma under good control and get a good nights rest. Some people get allergic "shiners" under their eyes when their allergies are not well controlled.
Answered on Nov 7, 2015
Dr. William Walsh answered
16 years experience Addiction Medicine
Take less: Taking less benadryl, (diphenhydramine) Claritin or zyrtec (ie a 1/2 dose) may help... Or eliminating these drugs will help the most. Albuterol, nasal steroids, inhaled steroids, singulair, etc don't make you tired or look bad. If the anti-hystamine drugs bother you greatly consider not taking them, or taking them only on non-work days.
Answered on Jun 24, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I take alot of excedrin and im worried my belly always looks bloated and feels upsetright shoulder hurt for 2 days better now im worried
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!